Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bad acne. Due to lot of masturbation. Which is the best cream to reduce this?

All right so the problem I have right now is acne .... Bad acne. I masturbate a lot so my idea is that its probably because of that since it started along with the ejaculation routine. I have tried different medicines , face washes etc. But they don t work. Sometimes the acne grows bigger and more in number and sometimes it dulls. I don t have an image that I could show you but please give some advice and good prescription. Thanks.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for posting question on HCM,
You are probably suffering from acne vulgaris which has no relation with masturbation ,
Acne vulgaris appear at puberty and lasts for 25-30 years , it present with blackheads,whiteheads,pustules , nodules and cysts on face and shoulders.
It has no relation with any food you take.
Apply ISOTRETINOIN gel at night ,clindamycin lotion bid in day and oral doxycycline 100 mg for 1 month and let me know.

Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor